RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 1(175), Pages 185–186 (Mi umn4338)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The solvability and hypoellipticity of differential equations

P. R. Popivanov


Full text: PDF file (149 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 17.11.1972

Citation: P. R. Popivanov, “The solvability and hypoellipticity of differential equations”, Uspekhi Mat. Nauk, 29:1(175) (1974), 185–186

Citation in format AMSBIB
\Bibitem{Pop74}
\by P.~R.~Popivanov
\paper The solvability and hypoellipticity of differential equations
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 1(175)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn4338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=437964}
\zmath{https://zbmath.org/?q=an:0289.35023}


Linking options:
  • http://mi.mathnet.ru/eng/umn4338
  • http://mi.mathnet.ru/eng/umn/v29/i1/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:147
    Full text:69
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020